Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 3


New Hadamard-Type Inequalities for m−Convex and (a,m)−Convex Functions

PP: 133-138
Ahmet Ocak Akdemir, M. Emin Ozdemir, Erhan Set,
In this paper some new inequalities are presented related to right hand side of Hermite-Hadamard inequality for the classes of functions whose derivatives of absolute values are m−convex and (a,m)−convex.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved